# SDR FDEA201007082416

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE ,UNDER THE BULK CARGO FLOOR SUPPORT 48R HAS CORROSION FROM FRAME 66 TO FRAME 67.  REMOVED CORROSION.  TOTAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-17-14,   PARA 1, PG 1.  REMOVED AND REPLACED FLOOR SUPPORT SECTION AND SPLICE IAW SRM 51-40-21, PARA 6 & 7.  ALODINED AND PRIMED IAW SRM 51-21-10.  PAINTED IAW SRM 51-23-10.  REMOVED AND REINSTALLED WEB IAW SRM 51-40-21.  REMOVED AND REINSTALLED DUCTING IAW AMM 21-28-10.
